CureZone   Log On   Join
Is this die off??
 
  Views: 564
Published: 5 years ago
 

Is this die off??


Long story short, one of my horrible symptoms of candidais my tongue. It becomes white, green or yellow and is always at the back of my tongue, especially. Bad breathe and it's not something you can scrub off. It also feel dry and just so unhealthy.

Whenever I take immune system supportive supplements or eat something, either fruit or nuts or anything like that, it becomes very white at the back and sort of "burns" (not my thraot, but the back of the tongue) and makes it harder to swallow because of how uncomfortable it is and the bad breathe gets worse. But it mostly does this when I add things like astragalus and all those, like right now. But is also does this with food that shouldnt feed candida..

Is that die off? Or is it for some reason irritating it?? I always stop the supplements when this happens because it is so uncomfortable. I am so fed us with all this.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.156 sec, (1)